I have migraine, headaches, blurred vision, disoriented, slurred speech, fever, weakness, Nothing is helping me?

23/female/pcos/ Topomax 100mg/cryselle. I have had migraine headaches since March of this year. I went to a neurologist who did a mri without contrast and it came back normal. He put me on Topomax 100mg which simmered it to headaches every day, every other day bad headache and 1-2 times a week severe migraine. No pain killers can even help decrease the pain. I have blurred vision, disoriented, slurred speech, fever, weakness, elevate white blood cells, nausea, vomiting, vertigo. So many symptoms I can’t name them all. Nothing is helping me and my neurologist isn’t helping at all. I need answers and I don’t know what to do anymore. I can’t take this. I need answers. Especially after today because I honestly think I had a seizure.


This Question Is Open to Answers -Post Your Comment Below

Dr Ahmed Fawzy
Member
Dr Ahmed Fawzy

cryselle long term use can cause your migraines
Also long term use of pain killers can cause morning headaches
I recommend asking your gynaecologist to switch cryselle
Good Luck

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Elevated white blood cells,fever and vomiting are signs of infection.
Your migraine has an underlying cause that needs further investigations .
I would suggest seeing an ENT doctor first before proceeding to other tests.
Benign positional parixymal vertigo is a possibility.,

Dr Mahaveer
Member
Dr Mahaveer

hi
these are signs of a underlying low grade infection.
a multisystem approach shuld be carried out to find out exact cause.
gastritis also can cause headaches.taking antacids will help.
appropriate antibiotics can cure the infection.
thanks

shw12
Member
shw12

HI
THESE SYMPTOMS ARE DEFINITELY RELATED TO NEUROLOGY.
A DETAILED BRAIN MRI AND LUMBAR PUNCTURE IS RECOMMENDED.
YOU CAN GET A SECOND OPINION FROM ANOTHER NEUROLOGIST

mrsshalini14
Member
mrsshalini14

hello there
long term use of medicines is causing you the problems.
consult your physician and get the doses readjusted.

wpDiscuz